The Jackson–Bernstein theorem and strictly convex domains in $\mathbf{C}^n$
Doklady Akademii Nauk, Tome 276 (1984) no. 5, pp. 1079-1081
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_5_a12,
author = {N. A. Shirokov},
title = {The {Jackson{\textendash}Bernstein} theorem and strictly convex domains in $\mathbf{C}^n$},
journal = {Doklady Akademii Nauk},
pages = {1079--1081},
year = {1984},
volume = {276},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_5_a12/}
}
N. A. Shirokov. The Jackson–Bernstein theorem and strictly convex domains in $\mathbf{C}^n$. Doklady Akademii Nauk, Tome 276 (1984) no. 5, pp. 1079-1081. http://geodesic.mathdoc.fr/item/DAN_1984_276_5_a12/